# SDR UHLA2012092600308

- Difficulty date: September 26, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000044
- Aircraft time: 19,661 hours, 12,690 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Detached
- Location: Cabin
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT FLOOR STRIP CAME OFF DURING TAKEOFF.  RE-SECURED FLOOR STRIP IAW EMB 170 AMM 33-50-2.
